

Draft - v.8

PSCIOC MEETING AGENDA

THURSDAY, FEBRUARY 28, 2019

8:30 A.M. - 4:00 P.M. EST

Crowne Plaza Gatineau-Ottawa Hotel

Meeting Room: Salon Les Chaudières II

BREAKFAST: 7:30 A.M. - 8:25 A.M. EST - Terrasse des Nations

	BREARFAST. 1.30 A.M 0.23 A.M. LST - Tellasse des Ivations				
#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	8:30	Welcome	Introduction of PSCIOC Members and		PSCIOC
	a.m.		Observers		Co-Chairs:
1	8:30	Administrative	Objective:		
		<u>Matters</u>	A) Approval of Record of Decision from	For approval	Sandra
	8:45		Sept. 27, 2018 in-person meeting,		Cascadden
	a.m.	89	Whitehorse (TAB 1A)		
	(15 min)		B) Acceptance of February 28, 2019 Meeting Agenda (TAB 1B)	For approval	
			C) PSCIOC Treasurer's Report	For information /	Harry Turnbull,
			 PSSDC Financial Report (TAB 1Ci) Estimate of funding requests from working groups for 2019-2020 (TAB 1Cii) PSCIOC Members' contributions for 2019-2020 (TAB 1Ciii) 	discussion	Treasurer
			D) Call out for PSCIOC Treasurer's role (TAB 1D)		
2	8:45	Strategic	MICROSOFT (TAB 2)		Facilitated by:
	-	Discussion			PSCIOC Co-
	11:00		Strategic		Chairs
	a.m.			For	
	(420		Objective:	discussion	Microsoft
	(120 min)		Conversation focused on value for our		Canada:
	111111)		investments, communicating better all the		John Weigelt,
			features and capabilities of the products that		National
	15		Microsoft offers.		Technology
	min				Officer
	break				
	pieak				



- Value for investments and better communication on products/services features and capabilities.
- What subscriptions and/or products provide increased value in the cloud?
- Value of price agreements for products and services across jurisdictions including licensing and change of management implications.
- Microsoft to provide feedback on the timing of changes to services and architecture.
 This would include addressing issues with understanding and adjusting to Microsoft's licensing and pricing changes.

Company and Product Direction

Objective:

To understand company and product directions that jurisdictions need to know about and be taking into consideration in the future.

- Better understanding of Microsoft's new model and new generation of technology (telecommunications, social networking in open source, etc.)
- Microsoft's Roadmap (6-12 months) indicating architecture of services where there are changes to privacy and security (e.g., data sovereignty issues where there are plans to move dependent 'microservices' out of country and security certification changes).
- How does Microsoft protect enterprise's data and provide security solutions?
- Can Microsoft provide a complete Enterprise Content Management system through the products they have available at this time?
- Discuss replacement strategy for end of life products.

Collaboration

Objective:

Discuss how to build a collaborative pan-

This session is open to participants from members' jurisdictions (via teleconference)



3	11:00	Procurement	Canadian strategic relationship between PSCIOC and Microsoft. • Opportunity to share success stories and use tools to solve business problems. • Examples of how Microsoft operate in other countries and/or jurisdictions to better understand this business relationship. • How can Microsoft provide a better service across the jurisdictions? *This is one in a series of discussions with major Canadian technology providers. Discussion on Joint Procurement (TAB 3)		Intro: Marc
	a.m. - 12:00 p.m. (60 min)		 Objective: Review of Shared Services Canada next steps document on what is available around digital procurement and the impact on provinces/territories Information on GoC latest negotiations with Microsoft Update on availability of procurement contracts to the jurisdictions (related to Orders in Council) Roadmap for refreshing procurement vehicles so all jurisdictions can leverage them Discussion on creating standing offer for Joint Procurement 	For discussion and next steps	Shared Services Canada: Pat Breton, Director General, Procurement and Vendor Relationships, SSC IT Procurement WG Chair: Kathryn Bulko Cloud Working Group Co-Chair: Dan Cooper, TBS
	12:00	– 1:00 p.m.	LUNCH – Terrasse des Nations		
4	1:00 - 1:20 p.m. (20 min)	PSCIOC Alignment with Joint Councils Priorities	 (Follow up from Joint Councils discussion of Feb 27th) (TAB 4) Objective: Should PSCIOC have more discussions on digital identity (strategic and technical) for better alignment with Joint Councils priorities? How can the PSCIOC and its working groups support the overall priorities of the 	For discussion and feedback	Discussion facilitated by Sandra Cascadden



5	1:20 - 2:00 p.m. (40 min)	Information Protection	Joint Councils related to Digital Identity, Digital Strategy and Client Centric Services? (refer to JC Logic Model) How can the PSCIOC assist in the acceleration of the Digital Identity priority? National CIO Sub-Committee on Information Protection - (TAB 5A to 5Bii) Objective: Updated Cyber Security Matrix Overview/ Discussion Review of position papers on how the government can assist in encouraging schools to include cyber security as part of their curriculum Working with Canadian Centre for Cyber	For discussion and feedback	Intro: Marc Brouillard NCSIP Chair: Mohammad Qureshi, ON (via teleconference)
	2:00 -	2:15 p.m.	Security/ Discussion on Supply Chain Integrity BREAK		
6	2:15 - 3:40 p.m.	Jurisdictional Information Sharing (Time allocated for each member is approx. 5 minutes)	Information-Sharing Roundtable TABS (6A to 6M) • Jurisdictions to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion	For information / discussion	Intro: Sandra Cascadden All members
7	3:40 - 4:00 p.m. (20 min)	Other Business:	Objective: A) Call out for PSCIOC P/T/M Co-Chair role (starting June 2019) – TAB 7A B) PSCIOC Action Items from previous meetings (TAB 7B) C) PSCIOC Bring Forward Agenda (TAB 7C) D) Updates Reports from PSCIOC subcommittees and working groups:	For consideration For information	Sandra Cascadden



	 ICT Policy Working Group (update at the teleconference on April 16, 2019) Cloud Working Group (update at the teleconference on April 16, 2019) IT Procurement Working Group (TAB 7D) Information Management Sub-Committee (non-active group- for further discussion with members) E) PSCIOC EVALUATION FORM – (TAB 8) F) Next PSCIOC in-person meeting: September 26, 2019, Winnipeg, MB G) PSCIOC Teleconferences: Tuesday, April 16, 2019 Monday, June 10, 2019 Thursday, August 8, 2019 	Blaces	
4:00	Adjournment of PSCIOC Meeting	1	
p.m.			